Some classes of integral equations of convolutions-pair generated by the Kontorovich-Lebedev, Laplace and Fourier transforms
Commun. Korean Math. Soc. 2021 Vol. 36, No. 3, 485-494
Published online May 21, 2021
Printed July 31, 2021
Trinh Tuan
Electric Power University
Abstract : In this article, we prove the existence of a solution to some classes of integral equations of generalized convolution type generated by the Kontorovich-Lebedev (K) transform, the Laplace $(\mathcal{L})$ transform and the Fourier (F) transform in some appropriate function spaces and represent it in a closed form.
Keywords : Convolution, Fourier sine, Fourier cosine, Kontorovichh-Lebedev, transform
MSC numbers : 33C10, 44A35, 45E10, 45J05
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd